RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 61, Number 3, Pages 393–399 (Mi tmf5761)  

This article is cited in 5 scientific papers (total in 5 papers)

Renormalization-group equations in curved space-time

I. L. Buchbinder


Abstract: Renormalization-group equations are given a general formulation in curved space-time. The general form of the equation for the effective charge corresponding to the parameter of nonminimal coupling of a scalar field and the gravitational field is established in the one-loop approximation. It is shown that in the limit of a strong gravitational field the asymptotically free theories can be asymptotically conformally invariant.

Full text: PDF file (801 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 61:3, 1215–1219

Bibliographic databases:

Received: 06.01.1984

Citation: I. L. Buchbinder, “Renormalization-group equations in curved space-time”, TMF, 61:3 (1984), 393–399; Theoret. and Math. Phys., 61:3 (1984), 1215–1219

Citation in format AMSBIB
\Bibitem{Buc84}
\by I.~L.~Buchbinder
\paper Renormalization-group equations in curved space-time
\jour TMF
\yr 1984
\vol 61
\issue 3
\pages 393--399
\mathnet{http://mi.mathnet.ru/tmf5761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=778360}
\zmath{https://zbmath.org/?q=an:0562.53063}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 3
\pages 1215--1219
\crossref{https://doi.org/10.1007/BF01035006}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ALJ5900007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5761
  • http://mi.mathnet.ru/eng/tmf/v61/i3/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. L. Buchbinder, Yu. Yu. Vol'fengaut, “Renormalization group equations and effective action in curved space-time”, Theoret. and Math. Phys., 72:1 (1987), 720–727  mathnet  crossref  mathscinet  zmath  isi
    2. I. L. Buchbinder, S. D. Odyntsov, I. M. Likhtsier, “Behavior of the effective charges in “finite” theories in curved space-time”, Theoret. and Math. Phys., 79:2 (1989), 558–562  mathnet  crossref  mathscinet  zmath  isi
    3. Vassilevich, DV, “Heat kernel expansion: user's manual”, Physics Reports-Review Section of Physics Letters, 388:5–6 (2003), 279  isi
    4. Lavrov P.M., Shapiro I.L., “Renormalization of gauge theories in curved space-time”, Physical Review D, 81:4 (2010), 044026  crossref  isi
    5. Buchbinder I.L., Pletnev N.G., Tseytlin A.A., ““Induced” N=4 Conformal Supergravity”, Phys. Lett. B, 717:1-3 (2012), 274–279  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:213
    Full text:78
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019